Liang Zaizhong. On Generalization of Stability of the Trivial Solution for A Nonlinear Equation of Order Four[J]. Journal of Beijing University of Technology, 1993, 19(2): 32-37.
Citation:
|
Liang Zaizhong. On Generalization of Stability of the Trivial Solution for A Nonlinear Equation of Order Four[J]. Journal of Beijing University of Technology, 1993, 19(2): 32-37.
|
Liang Zaizhong. On Generalization of Stability of the Trivial Solution for A Nonlinear Equation of Order Four[J]. Journal of Beijing University of Technology, 1993, 19(2): 32-37.
Citation:
|
Liang Zaizhong. On Generalization of Stability of the Trivial Solution for A Nonlinear Equation of Order Four[J]. Journal of Beijing University of Technology, 1993, 19(2): 32-37.
|